# SDR SIMA200517805

- Difficulty date: June 24, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISC - EMERGENCY LIGHT AT OVERHEAD SERVICE DOOR INOPERATIVE.  FOUND WIRE SPLICE BROKEN.  REPAIRED WIRING.  OPERATIONAL CHECKED GOOD.  AC RETURNED TO SERVICE.  (K)
